Hair repigmentation associated with the use of brentuximab

DSpace/Manakin Repository

Hair repigmentation associated with the use of brentuximab

Citable link to this page

 

 
Title: Hair repigmentation associated with the use of brentuximab
Author: Penzi, Lauren R.; Manatis-Lornell, Athena; Saavedra, Arturo; Fisher, David; Senna, Maryanne M.

Note: Order does not necessarily reflect citation order of authors.

Citation: Penzi, Lauren R., Athena Manatis-Lornell, Arturo Saavedra, David Fisher, and Maryanne M. Senna. 2017. “Hair repigmentation associated with the use of brentuximab.” JAAD Case Reports 3 (6): 563-565. doi:10.1016/j.jdcr.2017.09.027. http://dx.doi.org/10.1016/j.jdcr.2017.09.027.
Full Text & Related Files:
Abstract:
Published Version: doi:10.1016/j.jdcr.2017.09.027
Other Sources: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC5683745/pdf/
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:34493295
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters